Posted by Blissful_Girl_NOT on December 11, 2003, at 14:59:58
In reply to Re: Effexor withdrawal - very bad news » Blissful_Girl_NOT, posted by jerseydevil on December 11, 2003, at 14:47:07
Hey jerseydevil :-)
Having had to go through withdrawal from Paxil at one point and more recently, Effexor, yes Effexor withdrawal can be just as bad as Paxil and in my case worse. But....there's always a but...that absolutely does not mean that will be the case for you.
Maybe it would be better to look at the pro's rather than the con's...what I mean is that for some people, Effexor works like magic and is completely worth the possibility of having a difficult withdrawal. Not everyone has withdrawal symptoms from Effexor, but they can rival Paxil's withdrawal problems when you do experience withdrawal problems.
I was on Effexor for over a year, it combatted my anxiety very well, but it actually worsened my depression so I had to stop taking. I've met a number of people who have had amazing success with this drug including some who no longer need it and have successfully gone off of it without any problems at all.
If you're going to give up on this med...it might be wiser to give up on it if it doesn't work, rather than give up on it because you "might" have problems withdrawing from it.